# SDR 2021F00020

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: General aviation
- Aircraft: N328QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500175
- Aircraft time: 5,884 hours, 4,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 002416
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE COCKPIT LOCATION EMERGENCY LIGHTS BATTERY FAILED SCHEDULED FUNCTIONAL TEST. BATTERY ASSEMBLY WAS REPLACED WITH A REPAIRED BATTERY AND NO FURTHER DEFECTS WERE NOTED. THIS REPORT COMPLIES WITH 14CFR PART 135 OPERATOR'S GMM REQUIREMENTS.
